# SDR SWAA2021030852993

- Difficulty date: March 4, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 27,843 hours, 12,474 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 9' CRACK ON VAPOR BARRIOR IN LEFT WHEEL WELL. JUST FWD OF 'A' RETURN FILTER REPETITIVE ACTION REQUIRED: DO A VISUAL INSPECTION OF THE REPAIR AREA AT 1200 FLT CYCLES INTERVALS OR MORE FREQUENTLY; MAKE SURE CRACK HAS NOT GROWN PAST THE INTERIM SEAL; IF CRACK HAS GROWN PAST INTERIM REPAIR; REFER TO PARA. 4/ALLOWABLE DAMAGE 2 FOR ALLOWABLE DAMAGE LIMITS. REPAIRED PER SRM 57-10-10-1A-2 REF 943T FOR REPETITVE INSPECTION / (RESOLVED ON W/O: 310168 TASKCARD: N/R-00001 ) (RESOLVED ON W/O: 280952 TASKCARD: N/R-00004 ) ACCOMPLISHED PERMANENT REPAIR ON LH WHEEL WELL STA663 VAPOR BARRIER BULKHEAD ON W/O X781429(RESOLVED ON W/O: 517917 TASKCARD: N/R-00002 ) (RESOLVED ON W/O: 535108 TASKCARD: N/R-00002 ) (RESOLVED ON W/O: 641980 TASKCARD: N/R-00001 )
